# SDR P2EA98258

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 493-488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LEFT WING OUTBOARD FOREFLAP LEADING EDGE SKIN REPAIR DOUBLER WORN.  REPAIRED FOREFLAP LEADING EDGE SKIN BETWEEN WSL 493 AND WSL 488 PER SRM 57-50-4 FIG 1.  (M)
